# SDR C2XA01CL226

- Difficulty date: November 5, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 3601133500230
- Part serial: 221670
- Condition: Broken
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT#3011 THE CREW REPORTED ON TAXI OUT THEY RECEIVED A #1 ENGINE FIRE DETECT FAIL MESSAGE ON THE ECIAS.THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #1 ENGINE FIRE DETECTOR LOOP.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
